# SDR A6WA201643809

- Difficulty date: April 27, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N440AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7766
- Aircraft time: 31,032 hours, 29,760 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R35005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE SKIN, BETWEEN FS 654.0 & 672.20, STRINGER 26R - 27 HAS A DENT.  REPAIRED AFT LOWER FUSELAGE SKIN IAW EA AWAC CRJ253 00359 REV IR DATED 04 16 2016.
